# SDR 2005FA0000351

- Difficulty date: March 2, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N6543V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0766
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 24130351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ANGLE IS WHAT TIES TOGETHER THE WING STRUT, ATTACHES ON THE LT AND RT SIDES OF THE FUSELAGE.  IF THIS CORROSION WHERE TO PROGRESS MUCH FURTHER, IT COULD CAUSE THE STRUTS TO FAIL.  (K)
